MAUDE Adverse Event Report: RESMED PTY LTD AIRCURVE 10 VAUTO USA TRI; Ventilator, Non-Continuous (Respirator)

RESMED PTY LTD AIRCURVE 10 VAUTO USA TRI; Ventilator, Non-Continuous (Respirator)
Model Number 37212
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Codes Anxiety (2328); Unspecified Mental, Emotional or Behavioural Problem (4430)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
 
Event or Problem Description
It was reported to resmed that a patient's aircurve 10 devices allegedly overheated and caught fire on (b)(6) 2024, igniting the mattress and bedding while the patient was asleep.The patient stated they had been using the device for approximately three hours and had filled the water tank prior to use.The fire was contained to the bedroom, with smoke damage reported throughout the home.The patient reported psychological distress (ptsd and anxiety) following the incident.
 
Event or Problem Description
It was reported to resmed that a patient's aircurve 10 device allegedly overheated and caught fire on (b)(6), 2024, igniting the mattress and bedding while the patient was asleep.The patient stated they had been using the device for approximately three hours and had filled the water tank prior to use.The fire was contained to the bedroom, with smoke damage reported throughout the home.The patient reported psychological distress (ptsd and anxiety) following the incident.

Brand Name
AIRCURVE 10 VAUTO USA TRI
Common Device Name
Ventilator, Non-Continuous (Respirator)
Manufacturer (Section D)
RESMED PTY LTD
1 elizabeth macarthur drive
bella vista
sydney, 2153
AS  2153
MDR Report Key23433481
Report Number3007573469-2025-00388
Device Sequence Number4783098
Product Code BZD
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2026
Report Date (Section F) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number37212
Device Catalogue Number37212
Device Lot Number1702917
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/23/2025
Device Age28 MO
Date Report to Manufacturer10/31/2025
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date09/21/2026
Usage of Device N
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/19/2026